# SDR W8PA971230

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER SKIN BS 948, RBL 65, WL 254.  REPAIRED PER SB 737-53-1094.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1094](https://openairdocs.org/service-documents/boeing/sb-737-53-1094.md). Cited as "SB 737-53-1094"
